# SDR SWAA2019020729375

- Difficulty date: February 5, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 46,386 hours, 24,383 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 8300005604
- Part serial: 9336D
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RT SIDE WINDOW OVERHEAT CAME ON. FIRST OFFICER SAW A FLASH IN BOTTOM CORNER OF WINDOW. R&R NR 2 WINDOW IAW MT.
